zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On an interconnection between the Lipschitz continuity of the solution map and the positive principal minor property in linear complementarity problems over Euclidean Jordan algebras. (English) Zbl 1138.90033
Let $V$ be an Euclidean Jordan algebra, $K$ be a symmetric cone in $V$, $L: V\longrightarrow V$ be a linear transformation and $q\in V$. The linear complementary problem associated to $L$ and $q$, $\text{LCP}(L,q)$, prescribes finding $x\in V$ such that $x\in K$, $Lx+q\in K$ and $\langle x,Lx+q\rangle=0$. It is well known that when $V=\Bbb R^n$ and $L$ is a real matrix, $\text{LCP}(L,q)$ has a unique solution for all $q\in \Bbb R^n$, iff all the principal minors of $L$ are positive. In this case the solution map of the $\text{LCP}(L,q)$ is well defined and Lipschitz continuous in $\Bbb R^n$. The main result of this paper establishes one direction of the analogous property in the general case: if the solution map is Lipschitz continuous and if $L$ has the $Q$-property, then $L$ has the positive principal minor property.

MSC:
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
17C30Automorphisms and other operators on Jordan algebras
17C50Jordan structures associated with other structures
WorldCat.org
Full Text: DOI
References:
[1] Balaji, R.; Parthasarathy, T.; Raman, D. Sampangi; Vetrivel, V.: On the Lipschitz continuity of the solution map in semidefinite linear complementarity problems. Math. oper. Res. 30, No. 2, 462-471 (2005) · Zbl 1082.90111
[2] Cottle, R.; Pang, J. -S.; Stone, R. E.: The linear complementarity problem. (1992) · Zbl 0757.90078
[3] Facchinei, F.; Pang, J. -S.: Finite-dimensional variational inequalities and complementarity problems. (2003) · Zbl 1062.90002
[4] Faraut, J.; Korányi, A.: Analysis on symmetric cones. (1994) · Zbl 0841.43002
[5] Gowda, M. S.: On the continuity of the solution map in linear complementarity problems. SIAM J. Optim. 2, 619-634 (1992) · Zbl 0779.90074
[6] Gowda, M. S.; Sznajder, R.: Lipschitzian poperties of polyhedral multifunctions. Math. prog. A 74, 267-278 (1996) · Zbl 0854.49010
[7] Gowda, M. S.; Sznajder, R.: Automorphism invariance of P- and GUS-properties of linear transformations on Euclidean Jordan algebras. Math. oper. Res. 31, 109-123 (2006) · Zbl 1168.90620
[8] M.S. Gowda, R. Sznajder, Some global uniqueness and solvability results for linear complementarity problems over symmetric cones, SIAM J. Optim., in press. · Zbl 1153.90019
[9] Gowda, M. S.; Sznajder, R.; Tao, J.: Some P-properties for linear tranformations in Euclidean Jordan algebras. Linear algebra appl. 393, 203-232 (2004) · Zbl 1072.15002
[10] M.S. Gowda, J. Tao, Z-transformations on proper and symmetric cones, Math. Prog. A, in press. · Zbl 1167.90022
[11] Lloyd, N. G.: Degree theory. (1978) · Zbl 0367.47001
[12] Murthy, G. S. R.; Parthasarathy, T.; Sabatini, Marco: Lipschitzian Q matrices are P matrices. Math. prog. A 74, 55-58 (1996) · Zbl 0870.90094
[13] Robinson, S. M.: Normal maps induced by linear transformations. Math oper. Res. 17, 691-714 (1992) · Zbl 0777.90063